Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 45, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 8, 2008, 9:08 AM CDT for Green County, Rock County, Wisconsin. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 9:08 AM CDT (14:08 UTC)
- Expired
- Jun 8, 2008, 10:15 AM CDT
- In force
- 67 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Green County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 72 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 9:40 AM CDT | TSTM WND DMG | 1 Ne Orfordville, WI | 4 INCH LIMB ACROSS COON ISLAND ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 081408
SVRMKX
WIC045-105-081515-
/O.NEW.KMKX.SV.W.0045.080608T1408Z-080608T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 AM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 1015 AM CDT
* AT 907 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES WEST OF MONROE TO 19 MILES SOUTH OF
MONROE...MOVING NORTHEAST AT 51 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MONROE BY 920 AM CDT...
MONTICELLO...ALBANY AND BRODHEAD BY 935 AM CDT...
ORFORDVILLE BY 940 AM CDT...
FOOTVILLE BY 945 AM CDT...
EVANSVILLE AND BROOKLYN BY 950 AM CDT...
DOWNTOWN JANESVILLE BY 955 AM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.
LAT...LON 4286 8961 4285 8937 4284 8936 4285 8929
4284 8887 4283 8885 4248 8915 4249 8933
4249 8983 4267 8983
TIME...MOT...LOC 1408Z 228DEG 44KT 4253 8989 4234 8963
$$
BORGHOFF4 follow-up statements
000
WWUS53 KMKX 081425
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 AM CDT SUN JUN 8 2008
WIC045-105-081515-
/O.CON.KMKX.SV.W.0045.000000T0000Z-080608T1515Z/
GREEN WI-ROCK WI-
925 AM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR ROCK AND GREEN COUNTIES...
AT 922 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MONTICELLO TO JUDA TO 21
MILES SOUTH OF MONROE...OR ALONG A LINE EXTENDING FROM 12 MILES
NORTHEAST OF MONROE TO 7 MILES SOUTHEAST OF MONROE TO FREEPORT...
MOVING NORTHEAST AT 62 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BRODHEAD BY 930 AM CDT...
EVANSVILLE AND UNION BY 935 AM CDT...
COOKSVILLE AND ORFORDVILLE BY 940 AM CDT...
NEWARK...FULTON AND FOOTVILLE BY 945 AM CDT...
INDIANFORD AND HANOVER BY 950 AM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4286 8961 4285 8937 4284 8936 4285 8929
4284 8887 4283 8885 4248 8915 4250 8983
TIME...MOT...LOC 1425Z 233DEG 54KT 4277 8948 4259 8947
4232 8960
$$
BORGHOFF000
WWUS53 KMKX 081439
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 AM CDT SUN JUN 8 2008
WIC045-105-081515-
/O.CON.KMKX.SV.W.0045.000000T0000Z-080608T1515Z/
GREEN WI-ROCK WI-
939 AM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR ROCK AND EASTERN GREEN COUNTIES...
AT 936 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM COOKSVILLE TO FOOTVILLE TO
12 MILES SOUTHWEST OF NEWARK...MOVING EAST AT 62 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
INDIANFORD...FULTON AND EDGERTON BY 945 AM CDT...
AFTON...MILTON AND DOWNTOWN JANESVILLE BY 950 AM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4285 8945 4285 8937 4284 8936 4285 8933
4284 8887 4283 8885 4248 8915 4250 8957
TIME...MOT...LOC 1439Z 249DEG 53KT 4288 8920 4270 8919
4243 8933
$$
BORGHOFF000
WWUS53 KMKX 081457
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 AM CDT SUN JUN 8 2008
WIC045-081506-
/O.CAN.KMKX.SV.W.0045.000000T0000Z-080608T1515Z/
GREEN WI-
956 AM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREEN COUNTY IS
CANCELLED...
THE SEVERE STORMS PUSHED OUT OF GREEN COUNTY...THEREFORE THE WARNING
IS CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4284 8929 4284 8887 4283 8885 4271 8894
4267 8899 4263 8901 4262 8903 4253 8910
4250 8914 4249 8934
TIME...MOT...LOC 1456Z 249DEG 52KT 4296 8889 4278 8889
4251 8904
$$
WIC105-081515-
/O.CON.KMKX.SV.W.0045.000000T0000Z-080608T1515Z/
ROCK WI-
956 AM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR ROCK COUNTY...
AT 951 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES WEST OF FORT ATKINSON TO MILTON
TO ROCKTON...MOVING EAST AT 59 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4284 8929 4284 8887 4283 8885 4271 8894
4267 8899 4263 8901 4262 8903 4253 8910
4250 8914 4249 8934
TIME...MOT...LOC 1456Z 249DEG 52KT 4296 8889 4278 8889
4251 8904
$$
BORGHOFF000
WWUS53 KMKX 081509
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1008 AM CDT SUN JUN 8 2008
WIC105-081518-
/O.EXP.KMKX.SV.W.0045.000000T0000Z-080608T1515Z/
ROCK WI-
1008 AM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ROCK COUNTY WILL
EXPIRE AT 1015 AM CDT...
THE LINE OF SEVERE STORMS HAS PUSHED INTO EASTERN ROCK
COUNTY...THEREFORE THIS WARNING WILL EXPIRE AT 1015 AM. THE SEVERE
THUNDERSTORM WARNING FOR EASTERN ROCK REMAINS IN EFFECT UNTIL 1030
AM.
REPORT DAMAGE TO 911 AND THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4284 8929 4284 8887 4283 8885 4271 8894
4267 8899 4263 8901 4262 8903 4253 8910
4250 8914 4249 8934
TIME...MOT...LOC 1508Z 249DEG 52KT 4302 8866 4284 8867
4257 8882
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:32 AM CDT, 5 hours 36 minutes earlier.
Area forecast discussion, Jun 8, 3:32 AM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CDT SUN JUN 8 2008
FORECAST FOCUS ON HEAVY RAIN AND SEVERE POTENTIAL TODAY AND TONIGHT.
LATEST WATER VAPOR IMAGERY INDICATED SOUTHWEST UPPER LEVEL FLOW
OVER THE UPPER MIDWEST AND PLAINS STATES. CURRENT CONVECTION IN
EASTERN NEBRASKA AND INTO IOWA AND FAR SOUTHEAST MINNESOTA. THIS
ACTIVITY BEING DRIVEN BY 40 KNOT LOW LEVEL JET NOSE...ALONG WITH
LOW TO MID LEVEL FRONTOGENESIS...AND STRONG 40 TO 50 KNOT DEEP
LAYER WIND SHEAR. AT THE SURFACE...WARM FRONT WAS DEVELOPING IN
THE CENTRAL PLAINS...WITH A QUASI STATIONARY BOUNDARY TO THE
NORTHEAST INTO CENTRAL AND NORTHEAST WISCONSIN.
.SHORT TERM...TODAY AND TONIGHT...
ANOTHER ROUND OF SEVERE WEATHER AND HEAVY RAINFALL IS EXPECTED
TODAY INTO THIS EVENING ACROSS SOUTHERN WISCONSIN. QUASI
STATIONARY SURFACE BOUNDARY EXPECTED TO REMAIN IN THE REGION UNTIL
A WEAK SURFACE LOW PULLS IT NORTH TONIGHT. A COLD FRONT SHOULD
THEN MOVE THROUGH THE REGION BY LATE TONIGHT.
THESE SURFACE BOUNDARIES ARE EXPECTED TO COMBINE WITH GOOD LOW TO
MID LEVEL FRONTOGENESIS RESPONSE FIELDS...AND 40 KNOT PLUS LOW
LEVEL JET NOSE...TO BRING MORE ROUNDS OF THUNDERSTORMS. LOCAL HIGH
RESOLUTION MODELS DO SHOW AN AREA OF STORMS...CURRENTLY DEVELOPING
ACROSS NORTHERN IOWA AT THIS TIME...COMING THROUGH THE AREA THIS
MORNING...WITH A SECOND AREA WITH THE COLD FRONT LATER TODAY AND
INTO THIS EVENING.
WOULD EXPECT SEVERE WEATHER WITH THESE STORMS...ESPECIALLY WITH
THE COLD FRONT LATE THIS AFTERNOON AND TONIGHT. MEAN LAYER CAPE
VALUES APPROACH 2500 J/KG BY THIS AFTERNOON...WITH 0-6KM SHEAR
VALUES OF 40 TO 50 KNOTS. 0-1KM SHEAR VALUES ALSO HIGH...WITH 20
TO 30 KNOTS A GOOD BET. MEAN LAYER LCLS REMAIN LOW AS WELL. SO
POTENTIAL FOR SUPERCELLS WITH TORNADOES...LARGE HAIL AND DAMAGING
WINDS ARE GOOD. WILL MENTION SEVERE WORDING IN FORECAST.
HEAVY RAINFALL ALSO A GOOD BET TODAY AND TONIGHT. VERY MOIST
PRECIPITABLE WATER VALUES OF 1.50 TO 2.00 INCHES ARE
EXPECTED...ALONG WITH SLOW PROPAGATION OF CELLS FROM MESO BETA
ELEMENTS DATA ON AREA FORECAST SOUNDINGS. ORIENTATION OF SURFACE
AND LOW LEVEL BOUNDARIES PARALLEL TO THE STEERING LEVEL FLOW AS
WELL. GROUND IS SATURATED FROM PAST CONVECTION. WILL EXTEND FLASH
FLOOD WATCH GOING THROUGH THIS EVENING...TO TIME CONVECTION ACROSS
THE AREA ASSOCIATED WITH THE FRONT. ALL IN ALL...MORE FLASH
FLOODING APPEARS LIKELY ACROSS THE AREA TODAY AND THIS EVENING.
.LONG TERM...MONDAY THROUGH SATURDAY...
MAY SEE ANOTHER MCS GO THROUGH PORTIONS OF THE SOUTHEAST COUNTIES
ON MONDAY. GIVEN UNCERTAINTY NOW WITH SOME MODEL DIFFERENCES,
WILL KEEP THE CHANCE WORDING IN THE FORECAST. IN FACT...THE CHANCY
WORDING WILL REMAIN IN MOST PERIODS OF THE REST OF THE FORECAST.
SOME DIFFERENCES IN THE MODELS WITH TIMING AND PLACEMENT OF
FEATURES...BUT WILL NOT GET TOO PICKY THIS FAR OUT.
&&
.AVIATION...EXTREMELY MOIST ATMOSPHERE OVR AREA TODAY. GENERALLY
VFR CONDITIONS THROUGH PERIOD...EXCEPT IN AND AROUND
THUNDERSTORMS. CONTINUOUS REDEVELOPMENT OF SHOWERS AND
THUNDERSTORMS EXPECTED THROUGH THE EVENING. STUBBORN BOUNDARY
FINALLY SAGS SOUTHEAST OF THE AREA LATE TONIGHT OR EARLY MONDAY
MORNING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...05/DAVISHazardous weather outlook, Jun 8, 1:55 AM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 155 AM CDT SUN JUN 8 2008 WIZ046-047-051-052-056>060-062>072-081315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 155 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREAT. TORNADOES ARE POSSIBLE. MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL LEAD TO MORE FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY INTO TONIGHT. LMZ643>646-081315- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 155 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 8, 7:14 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD MILWAUKEE INTL ARPT(KMK 42.96N 87.90W
06/07/2008 MILWAUKEE WI OTHER FEDERAL
MITCHELL INTERNATIONAL AIPORT WAS SHUT DOWN AT 8 PM
SATURDAY EVENING DUE TO MAJOR FLOODING...IT IS EXPECTED
TO REOPEN AT 730 AM THIS SUNDAY MORNING.
&&
SDAVISThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:10 PM CDT | Tornado Warning | MKX | Sauk | 50 min |
| Jun 7, 7:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 61 min |
| Jun 7, 8:00 PM CDT | Flash Flood Warning | MKX | Milwaukee, Racine, Waukesha | 6 hr |
| Jun 7, 8:09 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 36 min |
| Jun 7, 8:15 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 3 hr |
| Jun 7, 8:20 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 70 min |
| Jun 7, 8:59 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 60 min |
| Jun 7, 9:08 PM CDT | Special Marine Warning | MKX | 67 min | |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Sauk | 11 days |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Green | 16 days |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Green, Rock | 10 days |
| Jun 7, 9:21 PM CDT | Flash Flood Warning | MKX | Ozaukee, Washington | 3 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Sauk | 3 days |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Iowa, Lafayette | 66 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Lafayette | 48 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Racine | 34 hr |
| Jun 7, 9:29 PM CDT | Flash Flood Warning | MKX | Dane, Jefferson | 6 hr |
| Jun 7, 9:46 PM CDT | Special Marine Warning | MKX | 59 min | |
| Jun 7, 10:07 PM CDT | Areal Flood Advisory | MKX | Iowa | 3 hr |
| Jun 7, 10:18 PM CDT | Special Marine Warning | MKX | 42 min | |
| Jun 7, 11:09 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge | 3 hr |
| Jun 8, 12:14 AM CDT | Areal Flood Warning | MKX | Columbia, Dane, Dodge, Jefferson, Milwaukee, Ozaukee and 4 more | 10 hr |
| Jun 8, 3:40 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 6 hr |
| Jun 8, 4:22 AM CDT | River Flood Warning | MKX | Racine | 3 days |
| Jun 8, 4:54 AM CDT | River Flood Watch | MKX | Ozaukee | 3 days |
| Jun 8, 5:48 AM CDT | River Flood Warning | MKX | Milwaukee | 4 hr |
| Jun 8, 6:00 AM CDT | Flash Flood Warning | MKX | Columbia, Green Lake, Marquette | 6 hr |
| Jun 8, 8:16 AM CDT | River Flood Warning | MKX | Sauk | 9 days |
| Jun 8, 8:18 AM CDT | Flash Flood Warning | MKX | Dane, Green, Lafayette | 6 hr |
| Jun 8, 8:48 AM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac | 6 hr |
| Jun 8, 9:28 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 6 hr |
| Jun 8, 9:42 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth | 48 min |
| Jun 8, 9:50 AM CDT | Flash Flood Warning | MKX | Jefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more | 5 hr |
| Jun 8, 10:03 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Racine, Walworth, Washington, Waukesha | 57 min |
| Jun 8, 10:07 AM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 8, 10:22 AM CDT | River Flood Warning | MKX | Fond du Lac | 4 days |
| Jun 8, 10:24 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more | 81 min |
| Jun 8, 10:25 AM CDT | River Flood Warning | MKX | Jefferson | 24 days |
| Jun 8, 10:35 AM CDT | River Flood Warning | MKX | Jefferson | 41 days |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Jefferson | 6 days |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Jefferson, Rock | 34 hr |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Rock | 6 days |
| Jun 8, 10:52 AM CDT | River Flood Watch | MKX | Rock | 42 hr |
| Jun 8, 11:40 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 35 min |
| Jun 8, 11:51 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 24 min |
| Jun 8, 11:52 AM CDT | Special Marine Warning | MKX | 78 min | |
| Jun 8, 11:57 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jun 8, 2:25 PM CDT | Areal Flood Warning | MKX | Columbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more | 18 hr |
| Jun 8, 2:28 PM CDT | Areal Flood Warning | MKX | Dodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more | 18 hr |
| Jun 8, 4:27 PM CDT | Flash Flood Warning | MKX | Columbia, Marquette, Sauk | 6 hr |
| Jun 8, 4:51 PM CDT | Flash Flood Warning | MKX | Green Lake | 6 hr |
| Jun 8, 5:21 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 5 hr |
| Jun 8, 6:01 PM CDT | Flash Flood Warning | MKX | Dane, Iowa | 5 hr |
| Jun 8, 6:16 PM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 4 hr |
| Jun 8, 6:41 PM CDT | Special Marine Warning | MKX | 94 min | |
| Jun 8, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Fond du Lac, Jefferson, Ozaukee, Sheboygan and 2 more | 78 min |
| Jun 8, 6:49 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Ozaukee, Waukesha | 4 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.